# SDR FDKA200605101

- Difficulty date: May 23, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 12,156 hours, 12,669 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Part number: 14521333401
- Part serial: 145437
- Condition: Malfunctioned
- Location: Rudder
- Part time: 12,115 hours, 11,624 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED RUDDER SYSTEM 2 WILL NOT SWITCH OFF WITH HYDRAULICS ON.  MAINTENANCE REMOVED AND REPLACED FLIGHT CONTROL MODULE ASSY, OPS CHECKED GOOD.
